# SDR SWIA971323

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Engine: Ge CF343A1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Lt Wing Anti-Ice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH WING ANTI-ICE SELECTED ON ANTI-ICE DUCT MESSAGE CAME ON SHOWING LEFT WING RED, SAME IN BOTH NORMAL, STANDBY MODES.  RETURNED TO SLC.  REPLACED 3 THERMAL SWITCHES IN LEFT WING MID SECTION AND HEAT SHRINK INSTALLED ON LEFT WIRE ENDS.  RAN AIRCRAFT AND TAXIED FOR 20 MINUTES.  NO DISCREPANCIES NOTED.  OPS CHECKS GOOD IN STANDBY AND ON POSITIONS.
